| Model Number |
7309 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that she performed a blood glucose test and obtained a reading of 256 mg/dl at 11:49 a.M.With the contour next link 2.4 meter.The meter automatically marked it as a control test, and so the reading will be displayed as a control result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, an in-house testing was performed using blood sample with the in-house contour next link 2.4 meter and in-house contour next test strips from lot # 0kpeg03b, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly marked as blood results.